# SDR SWIA201333366

- Difficulty date: April 18, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 25,694 hours, 20,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FORWARD PULL-IN LEVER IS CHAFED.  (C-CHECK)  MAIN CABIN DOOR FORWARD PULL-IN LEVER REPAIRED IAW REO.
